International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 5, Part B

Estimation of ratio of two population means using ratio type estimators in stratified sampling under non – Response


Author(s): Narendra Kumar and KM Patel

Abstract: In present paper, our aim is to propose a class of ratio type estimators for the ratio of two population means using auxiliary information in stratified sampling under non-response based on proposed estimator by Tailor et al [24]. The biased and mean square error of the proposed estimator are expressed in ordered to compare with the existing conventional estimator for comparing the efficiency.

Pages: 125-130 | Views: 624 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Narendra Kumar, KM Patel. Estimation of ratio of two population means using ratio type estimators in stratified sampling under non – Response. Int J Stat Appl Math 2017;2(5):125-130.
Call for book chapter
International Journal of Statistics and Applied Mathematics